# SDR DALA2025111808410

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 60,316 hours, 31,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORTED A "CHEMICAL SMELL" DURING DECENT. DECENT OCCURRED IN CLOUDS WITH MODERATE MOISTURE AND ENGINE ANTI-ICE ON.   T/S IAW TSM 05-50 TASK 831. PERFORMED LEVEL A DECONTAMINATION IAW A320 AMM 21-00. NO DEFECTS NOTED. (7948340).
